A Rare Cause of Acute Abdomen Due to Spontaneous Intramural Haematoma of the Jejunum in a Patient on Warfarin. 1291-1292
Praveen Kumar K
Dept of General Surgery, Fr. Muller Medical College,
Kankanady, Mangalore, Karnataka. PIN-575002.
Phone : 9480576235
E-mail : email@example.com, firstname.lastname@example.org
Spontaneous intestinal haematoma is a rare complication of anticoagulant therapy. The first symptom usually is abdominal pain, which is frequently accompanied by nausea and vomiting. A history of anticoagulant use with prolonged international normalized ratios in patients who present with abdominal pain should alert the physicians to search for this entity. An early diagnosis is crucial, because most of the patients are treated non-operatively, with a good outcome. We report here, an interesting case of an elderly male patient who presented as a case of acute abdomen to our hospital.